Research ArticleOpen accessSparse Partial Optimal Transport via Quadratic RegularizationKhang Tran, Khoa Nguyen, Anh Nguyen et al.Journal of Computer Science, Vol. 21, Issue 7 · 17 Jul 2025 · 3,905 accessesView PDFCite
Author
1 article in our journalsAnh Nguyen
Department of Science, Lycée Francais Alexandre Yersin de Hanoi, Ha Noi, VietnamArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.